# SDR ASAA0540203

- Difficulty date: March 30, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 24,373 hours, 13,242 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Plate
- Part number: 65C347882
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TCAS MOUNTING PLATE IS DAMAGED, REPLACED MOUNTING PLATE.  (K)
